# SDR C2XA07TY033

- Difficulty date: June 27, 2007
- Submitted: July 6, 2007
- Operation: Air carrier
- Aircraft: N11140
- Make and model: Emb EMB-145XR
- Aircraft serial: 145732
- Aircraft time: 11,745 hours, 6,245 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Switch
- Condition: Misaligned
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

TYS - AIRCRAFT WAS DIVERTED FROM CLT TO TYS WHEN ON CLIMBOUT, A WARNING INDICATION OF THE NOSE LANDING GEAR DOOR WOULDN'T RETRACT.  MAINTENANCE ADJUSTED THE DOOR SWITCHES AND CYCLED GEAR.  OPS CHECKS WERE GOOD AND RELEASED BACK TO SERVICE.
